| Model Number |
02.12.0005L |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Implant Pain (4561)
| Date of Event |
02/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 mar 2026.Lot 2424136: (b)(4) items manufactured and released on 09-nov-2024.Expiration date: 2029-oct-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
Revision surgery was performed 6 months after the primary procedure due to malpositioning of the femoral component.The surgeon observed that the femoral component had been implanted with malrotation during the primary surgery.During the revision procedure, the native patella was revised, the 12 mm insert was replaced with a 14 mm semi-constrained insert, and the gmk-sphere size 5 femoral component was replaced with a gmk-revision size 5 femoral component.The surgery was completed successfully.